# SDR AALA201707059011

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 55,213 hours, 20,739 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Part time: 10,970 hours, 4,434 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE, SDCU UPPER ECAM. TROUBLESHOT IAW TSM 26-17-00-810-802-A.   FOUND DETECTOR INOPERATIVE.  REPLACED SDCU CHANNEL 2 SMOKE DETECTOR 3WH IAW AMM 26-16-15-000-001-A, AND 26-16-15-400-001.
